Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 134, NWS Twin Cities, MN

May 19, 2022Washington County, Minnesota; Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:01 PM CDT for Washington County, Minnesota; Polk County, Saint Croix County, Wisconsin. It was in force for 44 min. 32 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 4:01 PM CDT (21:01 UTC)
Expired
May 19, 2022, 4:45 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
50.0 mph

Counties Washington County, MN, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:01 PM CDTHAIL 12 W Stillwater, MNREPORT FROM MPING: QUARTER (1.00 IN.).
May 19, 4:02 PM CDTHAIL 1.252 W Stillwater, MNREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 19, 4:02 PM CDTHAIL 1.75Lake Elmo, MN
May 19, 4:03 PM CDTHAIL 12 Sw Stillwater, MNREPORT FROM MPING: QUARTER (1.00 IN.).
May 19, 4:03 PM CDTHAIL 1.52 W Stillwater, MNREPORT FROM MPING: PING PONG BALL (1.50 IN.).
May 19, 4:04 PM CDTHAIL 1.752 Ne Woodbury, MN
May 19, 4:05 PM CDTHAIL 1.251 W Woodbury, MNREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 19, 4:05 PM CDTHAIL 1.52 Ne Woodbury, MN
May 19, 4:05 PM CDTHAIL 1.53 Ne Lake Elmo, MNREPORT FROM MPING: PING PONG BALL (1.50 IN.).
May 19, 4:05 PM CDTHAIL 1.752 E Lake Elmo, MN
May 19, 4:06 PM CDTHAIL 1.252 W Woodbury, MN
May 19, 4:07 PM CDTHAIL 16 Nnw Hudson, WI
May 19, 4:08 PM CDTHAIL 1.5Woodbury, MN
May 19, 4:10 PM CDTHAIL 12 Sw Bayport, MN
May 19, 4:10 PM CDTHAIL 1.751 Sw Bayport, MN
May 19, 4:11 PM CDTHAIL 2Bayport, MN
May 19, 4:12 PM CDTHAIL 1.25Lake St. Croix Beach, MNREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 19, 4:13 PM CDTHAIL 1.252 E Woodbury, MN
May 19, 4:13 PM CDTHAIL 1.53 E Bayport, WIREPORT FROM MPING: PING PONG BALL (1.50 IN.).
May 19, 4:13 PM CDTHAIL 1.5Hudson, WI
May 19, 4:13 PM CDTHAIL 22 Se Hudson, WI
May 19, 4:15 PM CDTHAIL 1.51 Ne Woodbury, MNREPORT FROM MPING: PING PONG BALL (1.50 IN.).
May 19, 4:18 PM CDTHAIL 1.53 Se Lake Elmo, MN
May 19, 4:18 PM CDTHAIL 21 Se Hudson, WI
May 19, 4:20 PM CDTHAIL 1.75Woodbury, MN
May 19, 4:21 PM CDTHAIL 1.252 W Roberts, WIREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
May 19, 4:21 PM CDTHAIL 1.752 E Lake Elmo, MNREPORT FROM MPING: GOLF BALL (1.75 IN.).
May 19, 4:22 PM CDTHAIL 1.52 W Roberts, WI
May 19, 4:25 PM CDTHAIL 14 Ne River Falls, WI
May 19, 4:26 PM CDTHAIL 1.52 W Roberts, WIREPORT FROM MPING: PING PONG BALL (1.50 IN.).
May 19, 4:33 PM CDTHAIL 1.751 Nw Baldwin, WI
May 19, 4:34 PM CDTHAIL 1.52 Ne Hammond, WIREPORT FROM MPING: PING PONG BALL (1.50 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 33 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WUUS53 KMPX 192101
SVRMPX
MNC163-WIC095-109-192145-
/O.NEW.KMPX.SV.W.0134.220519T2101Z-220519T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
401 PM CDT Thu May 19 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Washington County in east central Minnesota...
  St. Croix County in west central Wisconsin...
  Southeastern Polk County in northwestern Wisconsin...

* Until 445 PM CDT.

* At 400 PM CDT, severe thunderstorms were located along a line
  extending from near Scandia to Stillwater to near Woodbury, moving
  east at 60 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Severe thunderstorms will be near...
  Scandia and Bayport around 405 PM CDT.
  Somerset and Osceola around 410 PM CDT.
  Hudson, New Richmond, North Hudson and Star Prairie around 415 PM 
  CDT.
  River Falls and Roberts around 420 PM CDT.

Other locations in the path of these severe thunderstorms include
Amery, Hammond, Baldwin, Clear Lake, Woodville, Clayton and Glenwood
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4543 9217 4517 9216 4506 9213 4489 9221
      4488 9289 4492 9299 4504 9294 4524 9298
TIME...MOT...LOC 2100Z 259DEG 54KT 4521 9286 4506 9284 4492 9299 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CTG
2 follow-up statements
839 
WWUS53 KMPX 192118
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
418 PM CDT Thu May 19 2022

MNC163-192127-
/O.CAN.KMPX.SV.W.0134.000000T0000Z-220519T2145Z/
Washington MN-
418 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.

LAT...LON 4543 9217 4517 9216 4506 9213 4489 9221
      4488 9278 4494 9275 4497 9277 4503 9276
      4512 9269 4520 9266 4532 9264
TIME...MOT...LOC 2117Z 259DEG 54KT 4525 9253 4510 9251 4496 9266 

$$

WIC095-109-192145-
/O.CON.KMPX.SV.W.0134.000000T0000Z-220519T2145Z/
St. Croix WI-Polk WI-
418 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR ST. CROIX AND SOUTHEASTERN POLK COUNTIES...

At 417 PM CDT, severe thunderstorms were located along a line
extending from near Star Prairie to New Richmond to near Hudson,
moving east at 60 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters reported golf ball size hail in 
         Hudson at 415 PM CDT.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
  Amery, Clear Lake, Woodville, Clayton and Glenwood City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4543 9217 4517 9216 4506 9213 4489 9221
      4488 9278 4494 9275 4497 9277 4503 9276
      4512 9269 4520 9266 4532 9264
TIME...MOT...LOC 2117Z 259DEG 54KT 4525 9253 4510 9251 4496 9266 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
321 
WWUS53 KMPX 192138
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
438 PM CDT Thu May 19 2022

WIC095-109-192145-
/O.CON.KMPX.SV.W.0134.000000T0000Z-220519T2145Z/
St. Croix WI-Polk WI-
438 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN ST. CROIX AND SOUTHEASTERN POLK COUNTIES...

At 437 PM CDT, severe thunderstorms were located along a line
extending from near Clayton to 6 miles north of Glenwood City to near
Woodville, moving east at 60 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Amery, Baldwin, Hammond, Woodville, Glenwood City, Clear Lake,
Clayton, Forest, Emerald, Cylon, Downing and Deer Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4517 9216 4506 9213 4489 9221 4489 9249
      4533 9236 4533 9217
TIME...MOT...LOC 2137Z 270DEG 54KT 4530 9216 4515 9214 4501 9229 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 16 minutes earlier.

Area forecast discussion, May 19, 3:45 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Thu May 19 2022

.DISCUSSION...(This evening through Thursday)
Issued at 345 PM CDT Thu May 19 2022

KEY MESSAGES:

- Large hail/damaging winds are main the main threats across
southern/central Minnesota into western Wisconsin. In additional a few
tornadoes are also possible in southern Minnesota into parts of
western Wisconsin.

- Cooler temperatures Friday through mid-next week with frost
potential Saturday and Sunday morning.

This evening and tonight... Severe thunderstorm and tornado watches
are out through this evening. The biggest risk will be along a warm
front moving across southern Minnesota where the tornado watch is in
effect. The forcing from this front as well as the low level shear
in this area will allow for surface based storms with rotation. This
could lead to some supercells with all threats possible. Farther
north including the Twin Cities and Eau Claire will be more of a
severe thunderstorm threat with more of a elevated hailer type of
storm favored. One of the biggest areas of uncertainty right now is
low level moisture as this will be needed to for true surface based
storms and low enough LCLs to make the environment favorable for
tornadoes. Based on what this environment was able to do earlier
today with large hail this threat will continue across the area this
evening. As we approach sunset the severe threat will fade as
instability falls. Unless a linear system can come together and
develop a cold pool that is. Then a wind threat will persist,
although this is most likely to occur in western Wisconsin than in
any part of Minnesota. Rain chances will continue into tonight, with
a chance for some lightning.

Friday through Thursday... Behind the cold front below normal
temperatures will persist into the weekend. We will also dry out as
the low behind this moves into the Great Lakes. As we move deeper
into the weekend there will be a system moving to our south that
could transport enough moisture Saturday night into Sunday morning
for some rain showers. Behind this rain chance high pressure moves
in for the rest of the weekend into early next week. By the middle
of next week another chance for precipitation arrives. With a wide
spread in the models both deterministic and ensembles confidence is
not yet high enough for details yet. With the high moving out we
will also see a return to normal temperatures next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1209 PM CDT Thu May 19 2022

Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU,
with some isolated between KMKT-KMSP as of 1715z. Confidence remains
low on coverage of TSTM activity this afternoon. However, based on
trends and model guidance, the best area of TSTM will occur near
KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may
affect KEAU before 21z. AMD will be likely due to uncertainties in
the forecast and coverage of TSTM. Otherwise, SHRA become more
apparent along and behind the main frontal passage this evening. MVFR
cigs may develop with the SHRA and cold frontal passage this evening.
LLWS is also possible due to the strong nature of the surface low and
wind shear above the surface.

KMSP...

Confidence is low enough to keep TSTM out of the 18z TAF. However,
best coverage if TSTM develops will occur between 21-01z. Otherwise,
SE winds will shift to the W/NW with the frontal passage this
evening. SHRA is possible overnight with only isolated TSTM at best.
Gusty W winds will develop Friday morning.

/OUTLOOK FOR KMSP/

Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts.
Sun...VFR. Wind NW 10-15 kts.
Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...NDC
AVIATION...JLT
Hazardous weather outlook, May 19, 2:52 AM CDT, 13 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
252 AM CDT Thu May 19 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
200800-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
252 AM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Scattered thunderstorms can be expected this afternoon and evening
across the entire coverage area. Some of these storms will likely
be severe, particularly across eastern and southern Minnesota into
western Wisconsin. Large hail, including hail over 1 inch in
diameter, damaging wind gusts and a few tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
and evening.

In the hours before

Local storm report, May 19, 12:40 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1240 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     HAIL             3 E TWIN LAKES          43.56N 93.36W
05/19/2022  M3.00 INCH       FREEBORN           MN   TRAINED SPOTTER

            MEASURED 8 CM SIZED HAIL SO ROUGHLY 3 INCHES
            FELL SOUTH OF ALBERT LEA WITH LOTS OF
            SMALLER HAIL. TIME ESTIMATED BASED ON RADAR.

&&

NDC
Local storm report, May 19, 12:45 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     HAIL             EMMONS                  43.51N 93.48W
05/19/2022  E2.00 INCH       FREEBORN           MN   BROADCAST MEDIA

            FOUR HAIL STONES BETWEEN GOLF BALL AND TWO
            INCH SIZED BASED ON ESTIMATE WITH TIME
            ESTIMATED BASED ON RADAR.

&&

NDC
Local storm report, May 19, 1:16 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             2 SE MYRTLE             43.54N 93.13W
05/19/2022  M1.50 INCH       FREEBORN           MN   BROADCAST MEDIA

            HAIL OF VARIOUS SIZES FELL WITH LARGEST
            AROUND THE SIZE OF PING PONG BALLS WITH TIME
            ESTIMATED BASED ON RADAR.

&&

NDC
Special weather statement, May 19, 3:31 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
331 PM CDT Thu May 19 2022

MNZ053-060>063-WIZ014-023-192115-
Anoka MN-Washington MN-Hennepin MN-Ramsey MN-Chisago MN-Polk WI-
St. Croix WI-
331 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of central Hennepin,
southeastern Chisago, Anoka, Washington, Ramsey, northwestern St.
Croix and southwestern Polk Counties through 415 PM CDT...

At 331 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Lake Park, or 10 miles north of Minneapolis, moving northeast
at 65 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Shoreview, Mounds View and Arden Hills around 335 PM CDT.
  Blaine, Lino Lakes and Vadnais Heights around 340 PM CDT.
  Hugo around 345 PM CDT.
  Forest Lake around 350 PM CDT.

Other locations in the path of this storm include Chisago City,
Scandia, Lindstrom, Osceola, Center City, St. Croix Falls, Taylors
Falls and Dresser.

This includes the following highways...
 Interstate 35 between mile markers 130 and 145.
 U.S. Highway 8 in Minnesota between mile markers 0 and 5, and
between mile markers 7 and 22.
 U.S. Highway 61 between mile markers 163 and 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Minnesota...and northwestern and west
central Wisconsin.

&&

LAT...LON 4503 9239 4490 9349 4523 9356 4522 9353
      4527 9351 4542 9316 4541 9302 4547 9302
      4560 9270
TIME...MOT...LOC 2031Z 237DEG 57KT 4511 9329

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

CTG
Local storm report, May 19, 3:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             1 NW FALCON HEIGHTS     45.00N 93.20W
05/19/2022  U1.25 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0339 PM     HAIL             1 S GOLDEN VALLEY       44.98N 93.38W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0340 PM     HAIL             3 SW MINNEAPOLIS        44.95N 93.30W
05/19/2022  E1.00 INCH       HENNEPIN           MN   PUBLIC

0342 PM     HAIL             1 ESE MINNEAPOLIS       44.98N 93.25W
05/19/2022  M1.00 INCH       HENNEPIN           MN   NWS EMPLOYEE

0345 PM     HAIL             4 NE RICHFIELD          44.93N 93.26W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0345 PM     HAIL             1 NW FALCON HEIGHTS     45.00N 93.20W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0347 PM     HAIL             4 SW FALCON HEIGHTS     44.94N 93.21W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0347 PM     HAIL             4 SE MINNEAPOLIS        44.93N 93.23W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 19, 4:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 NNW MENDOTA HEIGHTS   44.93N 93.16W
05/19/2022  M1.75 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

CEO

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:42 AM CDTSpecial Weather StatementMPXFaribault33 min
May 19, 11:04 AM CDTSpecial Weather StatementMPXFaribault26 min
May 19, 11:30 AM CDTSpecial Weather StatementMPXFreeborn45 min
May 19, 11:34 AM CDTSevere Thunderstorm WarningMPXFreeborn41 min
May 19, 12:05 PM CDTSpecial Weather StatementMPXFreeborn25 min
May 19, 12:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn32 min
May 19, 12:35 PM CDTSpecial Weather StatementMPXSteele25 min
May 19, 3:31 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington44 min
May 19, 3:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey, Washington34 min
May 19, 3:51 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington24 min
May 19, 4:04 PM CDTSevere Thunderstorm WarningMPXGoodhue26 min
May 19, 4:05 PM CDTSpecial Weather StatementMPXLe Sueur25 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott24 min
May 19, 4:21 PM CDTSevere Thunderstorm WarningMPXGoodhue24 min
May 19, 4:22 PM CDTSevere Thunderstorm WarningMPXGoodhue20 min
May 19, 4:26 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott19 min
May 19, 4:41 PM CDTSevere Thunderstorm WarningMPXDakota19 min
May 19, 4:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Waseca31 min
May 19, 5:05 PM CDTSevere Thunderstorm WarningMPXDakota, Rice25 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn25 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca20 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXRice13 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca36 min
May 19, 5:59 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn16 min
May 19, 6:06 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele24 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele34 min
May 18, 7:00 PM CDTSpecial Weather StatementMPXBarron45 min
May 18, 7:03 PM CDTSpecial Weather StatementMPXPolk42 min
May 18, 7:05 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk25 min
May 18, 9:02 PM CDTSpecial Weather StatementMPXEau Claire28 min
May 19, 4:16 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire44 min
May 19, 4:35 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Pierce, Polk, Saint Croix40 min
May 19, 4:51 PM CDTSpecial Weather StatementMPXBarron54 min
May 19, 5:02 PM CDTSpecial Weather StatementMPXRusk43 min
May 19, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Dunn, Eau Claire32 min
May 19, 5:16 PM CDTSpecial Weather StatementMPXPierce29 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXPierce43 min
May 19, 5:47 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPierce28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.